# SDR AALA202105049034

- Difficulty date: April 27, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 58,449 hours, 23,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXIT LIGHT HOUSING AT SIDEWALL PANEL 12L BROKEN. REMOVED AND REPLACED EXIT LIGHT HOUSING AT SIDEWALL 12L PER AMM 33-51-01.
